# SDR CA051205002

- Difficulty date: December 3, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 1,482 hours
- Engine: Garrtt TFE7312
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, E, J
- Precautionary procedure: E, C

## Discrepancy

ON TAKEOFF ROLL, A BIRD WAS INJESTED THROUGH THE LT ENGINE.  THE CREW ABORTED TAKEOFF AND SHUTDOWN.  THE ENGINE AND ENGINE INLET WILL BE REPLACED AND SENT FOR REPAIR.
